Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi all,

Sorry this is going to be a bit of a woe is me post. I am into week 4 of accutane and my face is showing no signs of stopping purging. As I mainly suffer from non inflammatory acne, my face is purging itself of loads of blocked pores and blackheads. My skin literally feels like sandpaper. I have no idea what will happen to these blocked pores and am worried that they will stay there for ages. Do they fall out? I literally have gunk poking out of my pores. My forehead has been through hell. It started clearing up on Wednesday only to start breaking out again today. I have a HUGE swollen spot on the right side of it that is an angry red and really hurts. I look so rubbish. I have my end of term staff night out next Saturday and I am terrified my skin will be bad and that I won’t enjoy my night as a result. I know the accutane is working as my skin is purging, but this has been going on for 2 weeks now and shows no sign of stopping. I know the first month is the worst, but I have a horrible feeling I will be someone whose skin will purge for months. I can cope with the dry lips and skin, what I am struggling with is the constant breakouts and gunky pores which just look and feel dreadful. It is affecting my social life and I will probably just hide away all weekend as I am too embarrassed to go out. I know it’s pathetic but I can’t help the way I feel . Sorry to moan, I guess I just have to hope that things will improve sooner rather than later……

Link to comment
Share on other sites

It gets worst before it gets better, its cleaning you out, i heard takes 3-5 months for most people to see improvements, hang in there, i'm in the same boat as you

Link to comment
Share on other sites

Keep your head up! I'm less than two weeks in to my therapy w/ amnesteem and am breaking out. I just keep telling myself that a few months of this is worth a lifetime of better skin (and better self-esteem). Try finding something to keep you busy and keep your mind off of things for a bit that make you happy :) I like to read or even play some video games on the wii!

Link to comment
Share on other sites

Accutane is a very slow working drug. Definitely keep your chin up. It'll get better. The roughness will go away and the purging will stop.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×